An extension of the isoperimetric inequality on the sphere.

Béla Bollobás

Elemente der Mathematik (1989)

  • Volume: 44, Issue: 5, page 121-124
  • ISSN: 0013-6018; 1420-8962/e

How to cite

top

Bollobás, Béla. "An extension of the isoperimetric inequality on the sphere.." Elemente der Mathematik 44.5 (1989): 121-124. <http://eudml.org/doc/141464>.

@article{Bollobás1989,
author = {Bollobás, Béla},
journal = {Elemente der Mathematik},
keywords = {diameter; isoperimetric inequality},
number = {5},
pages = {121-124},
title = {An extension of the isoperimetric inequality on the sphere.},
url = {http://eudml.org/doc/141464},
volume = {44},
year = {1989},
}

TY - JOUR
AU - Bollobás, Béla
TI - An extension of the isoperimetric inequality on the sphere.
JO - Elemente der Mathematik
PY - 1989
VL - 44
IS - 5
SP - 121
EP - 124
KW - diameter; isoperimetric inequality
UR - http://eudml.org/doc/141464
ER -

NotesEmbed ?

top

You must be logged in to post comments.